# SDR SWIA200616354

- Difficulty date: March 1, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 15,914 hours, 21,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 811
- Condition: Discharged
- Location: Emergency Light
- Part time: 11,275 hours, 14,701 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TEST MID-SECTION CABIN EMERGENCY LIGHTS ILLUMINATE BRIEFLY AND THEN GO OFF.  REPLACED EMERGENCY BATTERY POWER PACK.  OPERATIONAL CHECK GOOD.
